# SDR 76772

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE229
- Aircraft time: 18,081 hours, 31,308 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Wire Harness
- Condition: Open
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GEAR DOWN AND LOCKED INDICATION ON APPROACH INTO MCI. AFTER DOING A TOWER FLY-BY AND IN FLIGHT TROUBLE SHOOTING DETERMINED THE GEAR WAS DOWN AND LOCKED. INDICATION LIGHTS DID ILLUMINATE BEFORE LANDING AT MCI. MAINTENANCE WAS THEN CALLED AND THE RESOLDERED THE RT UPLOCK SWITCH WIRE BUNDLE. NO PARTS WERE USED.
